# SDR COMA0760058

- Difficulty date: January 24, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 16,187 hours, 13,573 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Part serial: 046C11080
- Condition: Failed
- Location: Lt Wing
- Part time: 982 hours, 737 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5276 - LEFT WING ANTI-ICE CAUTION MESSAGE DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED A LEFT WING TEMP SENSOR.
